# SDR FDEA201312112959

- Difficulty date: December 11, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200428
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FINDINGS.  CABIN RT SIDE EXISTING REPAIR FRAME HAS SCRATCHES AT 1280, STRINGER 10R - 13R.  DAMAGED FRAME SECTION CUT & REMOVED FROM APPROXIMATELY STR 9R TO 14R STA 1280.  NEW FRAME REPAIR CARRIED OUT AS PER SRM 53-00-07 REPPAIR 3 FIG 201 REV 110.  REPAIR CLASSIFIED AS MAJOR
